Alert archive / Nevada / Red Flag Warnings in 2013
Red Flag Warning 11, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jun 17, 2013, 2:42 PM PDT for Esmeralda County, Lincoln County, Nye County, Nevada; Mohave County, Arizona. It took effect at Jun 18, 2013, 2:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2013, 2:42 PM PDT (21:42 UTC)
- In effect from
- Jun 18, 2013, 2:00 PM PDT
- Expired
- Jun 18, 2013, 11:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 191 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6320 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
493 WWUS85 KVEF 172142 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 242 PM PDT MON JUN 17 2013 .GUSTY SOUTHWEST WINDS WILL DEVELOP TUESDAY AFTERNOON LEADING TO CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA DURING THE AFTERNOON AND EARLY EVENING HOURS. AZZ102-NVZ460>462-181400- /O.NEW.KVEF.FW.W.0011.130618T2100Z-130619T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 242 PM PDT MON JUN 17 2013 /242 PM MST MON JUN 17 2013/ ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 102...460...461 AND 462... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM TUESDAY. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. IN NEVADA...FIRE WEATHER ZONE 460 ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH AND FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP TUESDAY AFTERNOON AND PERSIST INTO THE EVENING HOURS BEFORE DIMINISHING BY LATE EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM VALUES OF 10 TO 15 PERCENT CAN BE EXPECTED IN THE MOUNTAINS WITH 5 TO 10 PERCENT IN THE LOWER ELEVATIONS. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ ASG HTTP://WEATHER.GOV/LASVEGAS
4 follow-up statements
901 WWUS85 KVEF 181202 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 502 AM PDT TUE JUN 18 2013 .GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON LEADING TO CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA DURING THE AFTERNOON AND EARLY EVENING HOURS. LOCAL GUSTY WINDS WILL CONTINUE INTO WEDNESDAY ESPECIALLY ACROSS THE NORTHWEST DESERTS OF ARIZONA WHICH WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN THIS AREA. AZZ102-182300- /O.NEW.KVEF.FW.W.0012.130619T2100Z-130620T0300Z/ /O.CON.KVEF.FW.W.0011.130618T2100Z-130619T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 502 AM MST TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 102... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MST WEDNESDAY. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND PERSIST INTO THE EVENING HOURS BEFORE DIMINISHING BY LATE EVENING. WINDS WILL AGAIN INCREASE WEDNESDAY AFTERNOON BEFORE DECREASING WEDNESDAY EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH FOR TODAY. SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO AROUND 35 MPH ON WEDNESDAY. * HUMIDITY...MINIMUM VALUES OF 10 TO 15 PERCENT CAN BE EXPECTED IN THE MOUNTAINS WITH 5 TO 10 PERCENT IN THE LOWER ELEVATIONS BOTH DAYS. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NVZ460>462-182300- /O.CON.KVEF.FW.W.0011.130618T2100Z-130619T0300Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 502 AM PDT TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 102...460...461 AND 462... * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 460 ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH AND FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND PERSIST INTO THE EVENING HOURS BEFORE DIMINISHING BY LATE EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH. * HUMIDITY...MINIMUM VALUES OF 10 TO 15 PERCENT CAN BE EXPECTED IN THE MOUNTAINS WITH 5 TO 10 PERCENT IN THE LOWER ELEVATIONS. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
774 WWUS85 KVEF 182144 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 244 PM PDT TUE JUN 18 2013 .GUSTY SOUTHWEST WINDS WILL PERSIST INTO THIS EVENING LADING TO CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA. GUSTY WINDS WILL CONTINUE INTO WEDNESDAY AND THURSDAY...ESPECIALLY ACROSS THE NORTHWEST DESERTS OF ARIZONA WHICH WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN THIS AREA. AZZ102-190300- /O.NEW.KVEF.FW.W.0013.130620T1800Z-130621T0200Z/ /O.CON.KVEF.FW.W.0011.000000T0000Z-130619T0300Z/ /O.CON.KVEF.FW.W.0012.130619T2100Z-130620T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 244 PM MST TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 102... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE INTO THIS EVENING BEFORE DIMINISHING BY LATE EVENING. WINDS WILL AGAIN INCREASE WEDNESDAY AND THURSDAY AFTERNOONS BEFORE DECREASING THURSDAY EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH DURING THE AFTERNOON AND EVENING HOURS. * HUMIDITY...MINIMUM VALUES 5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NVZ460>462-190300- /O.CON.KVEF.FW.W.0011.000000T0000Z-130619T0300Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 244 PM PDT TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 102...460...461 AND 462... * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 460 ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH AND FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH. * TIMING...GUSTY SOUTHWEST WINDS WILL PERSIST INTO THE EVENING HOURS BEFORE DIMINISHING BY LATE EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH. * HUMIDITY...MINIMUM VALUES OF 5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
354 WWUS85 KVEF 190243 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 743 PM PDT TUE JUN 18 2013 .GUSTY SOUTHWEST WINDS WILL PERSIST INTO LATE THIS EVENING LEADING TO CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA. GUSTY WINDS WILL CONTINUE INTO WEDNESDAY AND THURSDAY ACROSS THE NORTHWEST DESERTS OF ARIZONA...WHICH WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN THIS AREA. AZZ102-190600- /O.EXT.KVEF.FW.W.0011.000000T0000Z-130619T0600Z/ /O.CON.KVEF.FW.W.0012.130619T2100Z-130620T0300Z/ /O.CON.KVEF.FW.W.0013.130620T1800Z-130621T0200Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 743 PM MST TUE JUN 18 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE UNTIL LATE THIS EVENING. WINDS WILL AGAIN INCREASE WEDNESDAY AND THURSDAY AFTERNOONS BEFORE FINALLY DECREASING THURSDAY EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH DURING THE AFTERNOON AND EVENING HOURS. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NVZ460>462-190600- /O.EXT.KVEF.FW.W.0011.000000T0000Z-130619T0600Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 743 PM PDT TUE JUN 18 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 460 - 461 AND 462... * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 460 ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH AND FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH. * TIMING...GUSTY SOUTHWEST WINDS WILL PERSIST UNTIL LATE THIS EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
811 WWUS85 KVEF 190535 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1035 PM PDT TUE JUN 18 2013 .GUSTY SOUTHWEST WINDS WILL RETURN WEDNESDAY AND THURSDAY ACROSS THE NORTHWEST DESERTS OF ARIZONA...WHICH WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN THIS AREA. AZZ102-191330- /O.EXP.KVEF.FW.W.0011.000000T0000Z-130619T0600Z/ /O.CON.KVEF.FW.W.0012.130619T2100Z-130620T0300Z/ /O.CON.KVEF.FW.W.0013.130620T1800Z-130621T0200Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 1035 PM MST TUE JUN 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING WILL EXPIRE AT 11 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...GUSTY SOUTHWEST WINDS WILL AGAIN INCREASE WEDNESDAY AND THURSDAY AFTERNOONS BEFORE FINALLY DECREASING THURSDAY EVENING. * WIND...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH DURING THE AFTERNOON AND EVENING HOURS. * HUMIDITY...5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NVZ460>462-190645- /O.EXP.KVEF.FW.W.0011.000000T0000Z-130619T0600Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 1035 PM PDT TUE JUN 18 2013 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 460 - 461 AND 462... WINDS HAD BEGUN TO SUBSIDE LATE THIS EVENING...SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 17, 10:00 AM PDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 17, 10:00 AM PDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1000 AM PDT MON JUN 17 2013 .SYNOPSIS...A DRY SOUTHWEST FLOW WILL CONTINUE TO BRING BREEZY AFTERNOONS TO THE AREA THROUGH MUCH OF THE COMING WEEK WITH THE STRONGEST WINDS LIKELY ON TUESDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE WEEK. && .UPDATE...UPPER LOW OFF THE PACIFIC NORTHWEST COAST WILL MOVE INLAND OVER THE NEXT 24-48 HOURS. THE ASSOCIATED TROUGH WILL BRING INCREASING SOUTHWEST WINDS TO THE AREA TUESDAY AFTERNOON INTO WEDNESDAY MORNING. STRONGEST WINDS ARE EXPECTED TO BE OVER THE WESTERN MOJAVE DESERT WITH GENERALLY BREEZY CONDITIONS ELSEWHERE. WINDS DO NOT APPEAR STRONG ENOUGH TO WIND ADVISORIES...BUT COULD IMPACT FIRE WEATHER. WILL LOOK AT THE POSSIBILITIES OF RED FLAG CONDITIONS OVER PORTIONS OF THE AREA TUESDAY AFTERNOON AND EVENING. OTHERWISE CONDITIONS WILL REMAIN DRY AND TEMPERATURES CLOSE TO NORMAL. NO UPDATES PLANNED AT THIS TIME. && .FIRE WEATHER...A DRY SOUTHWEST FLOW WILL REMAIN OVER THE AREA THROUGH MUCH OF THE WEEK WITH BREEZY TO WINDY CONDITIONS IN THE AFTERNOONS. THE STRONGEST WINDS WILL BE ON TUESDAY AND WEDNESDAY AS AN UPPER LOW MOVES ACROSS THE PACIFIC NORTHWEST AND THE ASSOCIATED TROUGH CROSSES OVER NEVADA. THE COMBINATION OF GUSTY WINDS AND CONTINUED LOW RELATIVE HUMIDITIES...ESPECIALLY TUESDAY AFTERNOON WILL LIKELY PRODUCE ISOLATED RED FLAG CONDITIONS. AREAS OF CONCERN WILL GENERALLY BE MOHAVE COUNTY INTO LINCOLN COUNTY AND THEN INTO PORTIONS OF NYE COUNTY. GUSTY WINDS WILL ALSO OCCUR IN THE WESTERN MOJAVE DESERT...BUT MAY NOT REACH THE TIME CRITERIA WHICH IS 6 HOURS OF 35 PLUS MPH GUSTS. && .PREV DISCUSSION... 320 AM PDT MON JUN 17 2013 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...AN UPPER LOW OFF THE PACIFIC NORTHWEST COAST WILL MOVE INLAND TUESDAY WITH AN ASSOCIATED TROUGH MOVING ACROSS THE CWA TUESDAY AND WEDNESDAY. LIMITED MOISTURE ASSOCIATED WITH THE TROUGH...SO CONTINUE DRY CONDITIONS EXPECTED THROUGH THE SHORT TERM. HOWEVER AS THE TROUGH MOVES ACROSS THE AREA...AN INCREASE IN AFTERNOON/EVENINGS WINDS ARE LOOKED FOR ESPECIALLY TUESDAY AND WEDNESDAY. AT THIS TIME HOWEVER SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. TEMPERATURES WILL CONTINUE TO BE SLIGHTLY ABOVE NORMAL TODAY AND TUESDAY...BUT WITH THE TROUGH PASSAGE ON WEDNESDAY...LOOK FOR AFTERNOON HIGHS TO LOWER A FEW DEGREES RESULTING IN SLIGHTLY BELOW NORMAL TEMPERATURES. .LONG TERM...NO SIGNIFICANT WEATHER EXPECTED IN THE EXTENDED AS AN UPPER LOW ACROSS THE PACIFIC NORTHWEST LIFTS INTO SOUTHWEST CANADA BY FRIDAY AND WEAK RIDGING TRANSITIONS ACROSS THE WESTERN STATES THROUGH THE WEEKEND. MOHAVE COUNTY MAY SEE BREEZY CONDITIONS THURSDAY AFTERNOON BUT OTHER THAN THAT WINDS WILL BE RELATIVELY LIGHT THROUGH THE PERIOD. NEAR NORMAL TEMPERATURES ON THURSDAY AND FRIDAY WILL INCREASE SLIGHTLY OVER THE WEEKEND AS THE RIDGE MOVES IN ALOFT. && .AVIATION...FOR MCCARRAN...LIGHT WINDS THIS MORNING WILL PICK UP OUT OF THE SOUTHEAST INITIALLY AS THE TEMPERATURE INVERSION ALOFT BREAKS...AND WITH AVERAGE SPEEDS NEAR 8-10KTS AND DIRECTION BETWEEN 170 AND 120 MAGNETIC...OPS CONFIG#4 MAY BE NEEDED BY LATE THIS MORNING THROUGH EARLY AFTERNOON. BY MID AFTERNOON ENOUGH SOUTH/SOUTHWEST COMPONENT WILL BE PRESENT TO ALLOW FOR CONFIG#1 THE REMAINDER OF THE DAY AND THROUGH THE EVENING. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SOUTHEAST TO SOUTH WINDS MONDAY WITH SPEEDS GENERALLY BETWEEN 8-18 KTS. SKIES WILL REMAIN MOSTLY CLEAR. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && JENSEN/KENNEDY FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jun 17, 4:30 AM PDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 430 AM PDT MON JUN 17 2013 AZZ001>003-036-CAZ519>527-NVZ014>022-180230- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 430 AM PDT MON JUN 17 2013 /430 AM MST MON JUN 17 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER INCREASED WINDS WILL BE SEEN TUESDAY AND WEDNESDAY AFTERNOON AS A TROUGH OF LOW PRESSURE MOVES ACROSS THE REGION. WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA...ALONG LOCALIZED CRITICAL FIRE WEATHER CONDITIONS MAY BE SEEN BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Red Flag Warnings in Nevada, 2013Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.